Journal of the Mathematical Society of Japan

Fonctions hypergéométriques F1 et fonctions automorphes I

Toshiaki TERADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 451-475.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396459

Digital Object Identifier
doi:10.2969/jmsj/03530451

Mathematical Reviews number (MathSciNet)
MR0702770

Zentralblatt MATH identifier
0506.33001

Subjects
Primary: 34A20
Secondary: 11F55: Other groups and their modular and automorphic forms (several variables) 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.) 33A30

Citation

TERADA, Toshiaki. Fonctions hypergéométriques $F_{1}$ et fonctions automorphes I. J. Math. Soc. Japan 35 (1983), no. 3, 451--475. doi:10.2969/jmsj/03530451. https://projecteuclid.org/euclid.jmsj/1230396459


Export citation